# SDR GTIA000192

- Difficulty date: May 9, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1401 - AFTER PUSH BACK, WARNING ON OVERHEAD SPEAKER.  RESET RADIO ALT.  OPS CHECK GOOD.  (X)
